Alert archive / North Carolina / Wind Advisories in 2026
Wind Advisory 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Jan 23, 2026, 1:26 PM EST for Dare County, Hyde County, North Carolina. It took effect at Jan 24, 2026, 1:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2026, 1:26 PM EST (18:26 UTC)
- In effect from
- Jan 24, 2026, 1:00 AM EST
- Expired
- Jan 24, 2026, 4:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 123 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020 WWUS72 KMHX 231826 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 126 PM EST Fri Jan 23 2026 NCZ029-044>046-079>081-091-240800- /O.NEW.KMHX.CW.Y.0001.260124T1000Z-260124T1800Z/ Martin-Pitt-Washington-Tyrrell-Greene-Beaufort-Mainland Hyde- Lenoir- Including the cities of Pink Hill, Belhaven, Plymouth, Ponzer, Washington, Swanquarter, La Grange, Walstonburg, Bath, Bethel, Jamesville, Grifton, Aurora, Williamston, Roper, Fairfield, Hookerton, Robersonville, Columbia, Oak City, Kinston, Greenville, Engelhard, Gum Neck, Scranton, Creswell, Farmville, Snow Hill, Chocowinity, and Grimesland 126 PM EST Fri Jan 23 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... * WHAT...Very cold wind chills as low as 12 expected. * WHERE...Beaufort, Greene, Lenoir, Mainland Hyde, Martin, Pitt, Tyrrell, and Washington Counties. * WHEN...From 5 AM to 1 PM EST Saturday. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. $$ NCZ204-205-240800- /O.NEW.KMHX.WI.Y.0001.260124T0600Z-260124T1700Z/ Ocracoke Island-Hatteras Island- Including the cities of Hatteras Village, Frisco, Rodanthe, Buxton, Ocracoke, and Avon 126 PM EST Fri Jan 23 2026 ...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON EST SATURDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...From 1 AM to noon EST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TL
4 follow-up statements
632 WWUS72 KMHX 240645 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 145 AM EST Sat Jan 24 2026 NCZ203-241445- /O.EXB.KMHX.WI.Y.0001.260124T0800Z-260124T1400Z/ /O.EXA.KMHX.CW.Y.0001.260124T1000Z-260124T1800Z/ Northern Outer Banks- Including the cities of Nags Head, Duck, Manteo, Southern Shores, Kill Devil Hills, and Kitty Hawk 145 AM EST Sat Jan 24 2026 ...WIND ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... * WHAT...For the Wind Advisory, north winds 25 to 35 mph with gusts up to 45 mph expected. For the Cold Weather Advisory, very cold wind chills as low as 12 expected. * WHERE...Northern Outer Banks. * WHEN...For the Wind Advisory, until 9 AM EST this morning. For the Cold Weather Advisory, from 5 AM early this morning to 1 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ047-090-092-193-241445- /O.EXA.KMHX.CW.Y.0001.260124T1000Z-260124T1800Z/ Mainland Dare-Duplin-Jones-Northern Craven- Including the cities of Pollocksville, Manns Harbor, Faison, Vanceboro, Kenansville, Warsaw, Wallace, Ernul, Cove City, East Lake, Dover, Stumpy Point, Trenton, Maysville, and Beulaville 145 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 13 expected. * WHERE...Duplin, Jones, Mainland Dare, and Northern Craven Counties. * WHEN...From 5 AM early this morning to 1 PM EST this afternoon. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ029-044>046-079>081-091-241445- /O.CON.KMHX.CW.Y.0001.260124T1000Z-260124T1800Z/ Martin-Pitt-Washington-Tyrrell-Greene-Beaufort-Mainland Hyde- Lenoir- Including the cities of Robersonville, Engelhard, Bath, Swanquarter, Scranton, Oak City, Kinston, Jamesville, Belhaven, Williamston, Washington, Creswell, Grimesland, Walstonburg, Greenville, Chocowinity, La Grange, Columbia, Gum Neck, Grifton, Aurora, Pink Hill, Roper, Bethel, Ponzer, Fairfield, Farmville, Hookerton, Plymouth, and Snow Hill 145 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 10 above expected. * WHERE...Beaufort, Greene, Lenoir, Mainland Hyde, Martin, Pitt, Tyrrell, and Washington Counties. * WHEN...From 5 AM early this morning to 1 PM EST this afternoon. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ204-205-241445- /O.CON.KMHX.WI.Y.0001.000000T0000Z-260124T1700Z/ Ocracoke Island-Hatteras Island- Including the cities of Rodanthe, Avon, Frisco, Hatteras Village, Buxton, and Ocracoke 145 AM EST Sat Jan 24 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 30 to 40 mph with gusts up to 50 mph. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...Until noon EST today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 26
728 WWUS72 KMHX 241401 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 901 AM EST Sat Jan 24 2026 NCZ203-241800- /O.EXP.KMHX.WI.Y.0001.000000T0000Z-260124T1400Z/ /O.CON.KMHX.CW.Y.0001.000000T0000Z-260124T1800Z/ Northern Outer Banks- Including the cities of Kill Devil Hills, Manteo, Duck, Southern Shores, Nags Head, and Kitty Hawk 901 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY HAS EXPIRED... * WHAT...Very cold wind chills as low as 15. * WHERE...Northern Outer Banks. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ029-044>046-079>081-091-241800- /O.CON.KMHX.CW.Y.0001.000000T0000Z-260124T1800Z/ Martin-Pitt-Washington-Tyrrell-Greene-Beaufort-Mainland Hyde- Lenoir- Including the cities of Kinston, Pink Hill, Grifton, Washington, Swanquarter, Oak City, Williamston, Robersonville, Jamesville, Fairfield, Chocowinity, Bethel, Greenville, Snow Hill, Belhaven, Engelhard, Ponzer, Scranton, Farmville, Aurora, Columbia, Gum Neck, Grimesland, Plymouth, Creswell, Walstonburg, Roper, Bath, La Grange, and Hookerton 901 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 11. * WHERE...Beaufort, Greene, Lenoir, Mainland Hyde, Martin, Pitt, Tyrrell, and Washington Counties. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ047-090-092-193-241800- /O.CON.KMHX.CW.Y.0001.000000T0000Z-260124T1800Z/ Mainland Dare-Duplin-Jones-Northern Craven- Including the cities of Ernul, Trenton, Vanceboro, Maysville, East Lake, Manns Harbor, Dover, Faison, Kenansville, Warsaw, Wallace, Pollocksville, Stumpy Point, Cove City, and Beulaville 901 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 13. * WHERE...Duplin, Jones, Mainland Dare, and Northern Craven Counties. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NCZ204-205-241700- /O.CON.KMHX.WI.Y.0001.000000T0000Z-260124T1700Z/ Ocracoke Island-Hatteras Island- Including the cities of Avon, Rodanthe, Buxton, Ocracoke, Frisco, and Hatteras Village 901 AM EST Sat Jan 24 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...Until noon EST today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 42
463 WWUS72 KMHX 241627 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1127 AM EST Sat Jan 24 2026 NCZ029-044>047-079>081-090>092-193-203-241730- /O.CAN.KMHX.CW.Y.0001.000000T0000Z-260124T1800Z/ Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Northern Craven-Northern Outer Banks- Including the cities of Vanceboro, Jamesville, Columbia, Dover, Duck, Kill Devil Hills, Walstonburg, Grifton, Maysville, Snow Hill, Stumpy Point, Beulaville, Nags Head, Hookerton, Manns Harbor, Kitty Hawk, Engelhard, Pollocksville, Creswell, Trenton, Kinston, Kenansville, La Grange, Manteo, Ernul, Belhaven, Williamston, Aurora, Bath, Chocowinity, Pink Hill, Roper, Bethel, Ponzer, East Lake, Fairfield, Gum Neck, Southern Shores, Plymouth, Faison, Grimesland, Farmville, Washington, Robersonville, Swanquarter, Wallace, Oak City, Warsaw, Greenville, Cove City, and Scranton 1127 AM EST Sat Jan 24 2026 ...COLD WEATHER ADVISORY IS CANCELLED... $$ NCZ204-205-242100- /O.EXT.KMHX.WI.Y.0001.000000T0000Z-260124T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Buxton, Ocracoke, Hatteras Village, Avon, Rodanthe, and Frisco 1127 AM EST Sat Jan 24 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SGK
290 WWUS72 KMHX 242053 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 353 PM EST Sat Jan 24 2026 NCZ204-205-242200- /O.EXP.KMHX.WI.Y.0001.000000T0000Z-260124T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Avon, Rodanthe, Buxton, Ocracoke, Frisco, and Hatteras Village 353 PM EST Sat Jan 24 2026 ...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... Northerly winds continue to ease this afternoon and have fallen below wind advisory criteria. With winds forecast to remain light the advisory will be allowed to expire. $$ 42
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Jan 23, 12:26 PM EST, 1 hour earlier. Its key messages:
- 1) An Arctic front will push through the area tonight with a low pressure system passing through ENC this weekend, bringing a wintry mix of some snow, but mostly sleet and freezing rain to ENC, especially inland areas. Winter Storm Watch remains in effect for the western counties of the Coastal Plain of ENC. 2) Cold airmass builds in behind the system through much of next week with below normal temperatures with highs in the 30-40 degree range and lows 15-25. Winds chill may fall below 15 degrees a few mornings, coldest likely Tue morning.
Area forecast discussion, Jan 23, 12:26 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1226 PM EST Fri Jan 23 2026
.WHAT HAS CHANGED...
Winter Storm Watch continues for the coastal plain from
Saturday afternoon into Sunday afternoon.
&&
.KEY MESSAGES...
1) An Arctic front will push through the area tonight with a
low pressure system passing through ENC this weekend, bringing a
wintry mix of some snow, but mostly sleet and freezing rain to
ENC, especially inland areas. Winter Storm Watch remains in
effect for the western counties of the Coastal Plain of ENC.
2) Cold airmass builds in behind the system through much of next
week with below normal temperatures with highs in the 30-40
degree range and lows 15-25. Winds chill may fall below 15
degrees a few mornings, coldest likely Tue morning.
&&
.DISCUSSION...
KEY MESSAGE 1...
An arctic cold front will push through the area tonight, with
scattered areas of light rain ahead of it during the day. Temps
will be in the 50s and precip will be all liquid. Arctic high
pressure builds into the area from the north tonight behind the
front and sets the stage for overrunning wintry mix on Sat as
isentropic ascent increases and wet bulbing keeps surface temps
only in the 30 degree range or so throughout the day for much of
the region. Cold apparent temperatures will be in place tonight
into Saturday morning with values below 15 degrees possible for
northern and western counties. Will cold off on Cold Weather
Advisory for now. Mix of light snow and sleet will likely break
out across ENC late Saturday morning but increasing into the
afternoon and evening hours as isentropic ascent increases.
Limited accums expected during the day as QPF amounts will be
quite light, amounting to only several hundredths of an inch.
However, with cold air and ground temps, some slick spots will
likely begin to develop on some of the elevated surfaces away
from the coast where temps hover around in the upper 20s to
lower 30s much of the day. By Saturday night, low pressure will
develop along stalled front, coastal trough offshore and begin
to more northeastward and penetrate into Eastern NC through the
overnight. The big change with this forecast is Sat night into
Sun. This brings substantial warming aloft, with 850mb temps
fcst to reach between 5-10C by daybreak Sunday, while stubborn
CAD remains at the sfc west of Hwy 17. Little change in 00z
model guidance, which brings sfc warming above freezing from E
to W across ENC through the overnight, limiting duration of
icing for areas along and east of Hwy 17. West of Hwy 17, the
CAD holds strong through Sunday morning, leading to more
prolonged QPF at below freezing temps. At this time fzra amounts
look to be in the .20"-.30" range, with locally higher amounts
up to around 0.50" for far western communities possible. CAD
still expected to erode further inland and temps rise above
freezing Sunday afternoon, and the warm sector dry slot will
overspread ENC as the low moves through the area.
Regarding winds with arctic front tonight and Sat morning, it
appears the surge will be brief enough and a bit more marginal
for wind adv headlines on the OBX attm. Water level rises may
rise a bit above normal for southern areas of Pamlico Sound, but
brief surge should limit any impacts.
KEY MESSAGE 2...
Arctic high pressure will build in behind the departing system
through much of next week. Temperatures will be quite a bit
below normal, with highs in the 35-45 degree range, and lows in
the 15-25 degree range. Wind chill values will possibly dip down
through the teens each night and morning beginning Monday night
through much of next week. A reinforcing cold front will move
through mid week, as cold air persists across the area.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Pred VFR conditions continue to persist across ENC this
afternoon with just some isolated light showers noted across the
NW'rn counties. These showers should quickly exit the region
within the next hour or so. Additional showers will be possible
later this afternoon and early this evening with an incoming
cold front passage. Will note, much like this morning even with
light radar returns have not seen much heavy precip so have kept
any precip mention to just a VCSH. Generally light Nerly winds
through the afternoon until about midnight local when Nerly
winds pick up behind the front, 10G15-20kt. Lower CIGs in MVFR
range expected overnight across OBX.
Outlook: An extended period of sub-VFR conditions is possible
this weekend as a significant winter storm impacts the area. All
winter precip types are possible through the weekend, although
it looks like a mix of rain/freezing rain will be the dominant
P-Types. KISO and KPGV are expected to receive the greatest
impacts due to ice accumulation but ice will be possible at all
terminals. Cold high pressure early next week means quiet VFR
flight cats.
&&
.MARINE...
Latest obs show W-N winds with seas 2-4 ft. Light to moderate
N-NE winds will continue today. An arctic front will push
through tonight with strong northerly winds developing and seas
quickly building to 6-9 ft. Gale Warnings and SCAs continue,
with winds slowly diminishing from north to south through the
day Sat.
Saturday night through Tuesday: Winds become E-SE Sat night
then swrly on Sunday as low pressure tracks just inland from the
coast. SCA conditions likely for the warmer and well mixed gulf
stream waters, with sub 20 kt winds elsewhere. SCA conditions
will continue into early next week with lingering elevated seas
and gusty winds. Another brief period of gale force winds will
be possible Monday night. Winds and seas will gradually ease
through the day Tuesday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Winter Storm Watch from Saturday afternoon through Sunday
afternoon for NCZ029-044-079-090-091.
MARINE...Small Craft Advisory from 1 AM Saturday to 1 AM EST Sunday for
AMZ131-136-137-230-231.
Gale Warning from 1 AM to 1 PM EST Saturday for AMZ135-152-154.
Gale Warning from 1 AM to 10 AM EST Saturday for AMZ150.
Gale Warning from 3 AM to 7 PM EST Saturday for AMZ156-158.
&&
DISCUSSION...CQD/TL
AVIATION...RCF
MARINE...CQDHazardous weather outlook, Jan 23, 4:05 AM EST, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 405 AM EST Fri Jan 23 2026 NCZ045-046-080-081-092-094-193-194-198-240915- Washington-Tyrrell-Beaufort-Mainland Hyde-Jones-Pamlico- Northern Craven-Southern Craven-Inland Onslow- 405 AM EST Fri Jan 23 2026 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A light mix of snow, sleet and freezing rain expected Saturday into Saturday evening becomes all rain late Saturday night through Sunday night. Some minor impacts are possible. A very cold airmass will settle into the area through much of next week, bringing much below normal temperatures and a chance for wind chill values to drop to as low as the single digits at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ047-195-196-199-203>205-240915- Mainland Dare-West Carteret-East Carteret-Coastal Onslow- Northern Outer Banks-Ocracoke Island-Hatteras Island- 405 AM EST Fri Jan 23 2026 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A very cold airmass will settle into the area through much of next week, bringing much below normal temperatures and a chance for wind chill values to drop to as low as the single digits at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044-079-090-091-240915- Martin-Pitt-Greene-Duplin-Lenoir- 405 AM EST Fri Jan 23 2026 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. A very cold airmass will settle into the area through much of next week, bringing much below normal temperatures and a chance for wind chill values to drop to as low as the single digits at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 1:05 PM EST | Winter Weather Advisory | MHX | Beaufort, Carteret, Craven, Dare, Duplin, Greene and 9 more | 51 hr |
| Jan 23, 1:26 PM EST | Cold Weather Advisory | MHX | Beaufort, Craven, Dare, Duplin, Greene, Hyde and 6 more | 22 hr |
Nearby
Wind Advisories in North Carolina, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.